Sh:797

Bib entry
@article{Sh:797,
 author = {Shelah, Saharon},
 title = {{Nice infinitary logics}},
 journal = {J. Amer. Math. Soc.},
 fjournal = {Journal of the American Mathematical Society},
 volume = {25},
 number = {2},
 year = {2012},
 pages = {395--427},
 issn = {0894-0347},
 doi = {10.1090/S0894-0347-2011-00712-1},
 mrclass = {03C95 (03C55 03C80)},
 mrnumber = {2869022},
 mrreviewer = {Alfred Dolich},
 doi = {10.1090/S0894-0347-2011-00712-1},
 note = {\href{https://arxiv.org/abs/1005.2806}{arXiv: 1005.2806}},
 arxiv_number = {1005.2806}
}